# SDR YENA20140921197

- Difficulty date: September 21, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 2150
- Aircraft time: 43,830 hours, 15,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 5877
- Condition: Failed
- Location: Emergency Lights
- Part time: 43,467 hours, 15,250 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK,  AFT GALLEY EMERGENCY EXIT LIGHT FAILED TO ILLUMINATE FOR EMERGENCY LIGHT TEST.  R & R AFT GALLEY EPSU IAW AMM 33-51-00. EMERGENCY LIGHT TEST OK.
